Aa
Aa
A
A
A
Close
Avatar universal

Does hypertension aggravate Chiari symptoms?

I had decompression surgery in 2012. In the past year, I have developed hypertension. In the last couple months, some of my Chiari symptoms are returning (dizziness, throbbing in ears, feeling faint if I laugh too hard). Has anyone experienced an increase in Chiari symptoms with hypertension.
1 Responses
Sort by: Helpful Oldest Newest
620923 tn?1452915648
COMMUNITY LEADER
Hi reelman,
Yes hypertension can cause many of the same symptoms or trigger existing symptoms to flare.Have you had a  recent MRI with these new/ recurrent symptoms?
You should call your Drs and talk with them about all of this.ANd please keep us posted on what you find out and how you are doing.
Helpful - 0
Have an Answer?

You are reading content posted in the Chiari Malformation Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
987762 tn?1331027953
Australia
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease